Open Access
Translator Disclaimer
July 2002 An Edgeworth expansion for symmetric finite population statistics
M. Bloznelis, F. Götze
Ann. Probab. 30(3): 1238-1265 (July 2002). DOI: 10.1214/aop/1029867127

Abstract

Let T be a symmetric statistic based on sample of size n drawn without replacement from a finite population of size N, where $N>n$. Assuming that the linear part of Hoeffding's decomposition of T is nondegenerate we construct a one term Edgeworth expansion for the distribution function of T and prove the validity of the expansion with the remainder $O(1/n^*)$ as $n^*\to \infty$, where $n^*=\min\{n,N-n\}$.

Citation

Download Citation

M. Bloznelis. F. Götze. "An Edgeworth expansion for symmetric finite population statistics." Ann. Probab. 30 (3) 1238 - 1265, July 2002. https://doi.org/10.1214/aop/1029867127

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1010.62017
MathSciNet: MR1920107
Digital Object Identifier: 10.1214/aop/1029867127

Subjects:
Primary: 62E20
Secondary: 60F05

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top